# SDR DALA13000833214

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR16 TO FR21, Y1292 UPPER FLANGE HAS CORROSION.  BLENDED CORROSION ON Y1292 FLOOR SUPPORT IAW SRM 51-74-00 DIM ON CROWN AT SEAT TRACK IS L=2.0 W=.375 D=.053 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15, FIG 102.  REPLACED FWD CABIN FLOOR SUPPORT IAW SRM 51-42-11.
